MathSciNet Relay Station
MathSciNet bibliographic data
MR281100 (43 #6819) 52.10 (05.00)
Barnette, David W. The graphs of polytopes with involutory automorphisms. Israel J. Math. 9 1971 290–298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement